NUI Maynooth

NUIM ePrints and eTheses Archive

NUIM Library

Weak slice conditions, product domains, and quasiconformal mappings Weak slice conditions, product domains, and quasiconformal mappings

Buckley, Stephen M. and Stanoyevitch, Alexander (2001) Weak slice conditions, product domains, and quasiconformal mappings Weak slice conditions, product domains, and quasiconformal mappings. Revista Matemática Iberoamericana, 17 (3). pp. 607-642. ISSN 0213-2230.

[img] Download (259kB)
Official URL: http://web.uam.es/departamentos/ciencias/matematic...

Abstract

We investigate geometric conditions related to Hölder imbeddings, and show, among other things, that the only bounded Euclidean domains of the form U X V that are quasiconformally equivalent to inner uniform domains are inner uniform domains.

Item Type: Article
Keywords: Weak slice conditions; Product domains; Quasiconformal mappings; Hölder imbeddings; Bounded Euclidean domains
Subjects: Science & Engineering > Mathematics
Item ID: 1602
Depositing User: Prof. Stephen Buckley
Date Deposited: 20 Oct 2009 11:51
Journal or Publication Title: Revista Matemática Iberoamericana
Publisher: Universidad Autonoma de Madrid, Departamento de Matematicas
Refereed: No
URI:

Repository Staff Only(login required)

View Item Item control page

Document Downloads

More statistics for this item...